MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number B35200
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that they had an mri on (b)(6) for a back problem.After that they had migraines every day for at least 2 weeks which is not normal for them.Patient stated someone from manufacturer come to turn the dbs off before the mri but the employee told the patient "we don't shut it all the way off".Patient services reviewed expectations that this may occur when an mri group is configured however patient was not familiar and did not know if they had an mri group or not.Patient did not know the name of the rep who was present at their mri.Patient believes the dbs is still working because they shake if it is not on and they can tell it is working when they turn it back on.The patient was redirected to their healthcare provider to further address their concerns with migraines.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25504047
Report Number3004209178-2026-10019
Device Sequence Number10552581
Product Code PJS
UDI-Device Identifier00763000642174
UDI-Public(01)00763000642174(17)251114
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/15/2026
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale